# SDR UPS01834731

- Difficulty date: January 23, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT LIGHTS INOP ON PREFLIGHT SAFETY CK.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CK GOOD.
